MathSciNet Relay Station
MathSciNet bibliographic data
MR2737841 (2011i:35080) 35J62 (35A23 35B07 46E35)
Su, Jiabao; Wang, Zhi-Qiang Sobolev type embedding and quasilinear elliptic equations with radial potentials. J. Differential Equations 250 (2011), no. 1, 223–242.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement